MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. CADD SOLIS AMBULATORY PUMP ACCESSORY; ACCESSORIES, PUMP, INFUSION

SMITH¿S MEDICAL ASD, INC. CADD SOLIS AMBULATORY PUMP ACCESSORY; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Codes Computer Software Problem (1112); Loose or Intermittent Connection (1371); Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.The reported lot# 18676925 was not found for the reported catalog# 21-2131-01.Therefore, expiration date and h4.Manufacture date are unknown; no information has been provided to date.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had an out-of-box failure, with the alarms for the wireless module having an intermittent connection.The device fault occurred upon opening at the hospital.The operator of the device was an icumed fse.This was not reported to fda.The issue was not resolved.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9: product received date 7/16/2024.H3: one device was returned for repair in used condition with complaint that device alarms for wireless module intermittent connection.The reported comm module was returned with its host pump and evaluated.Evaluation test found the failure occurring when tested on its host pump with the polemount capture mounted but not repeating when tested on a known good test solis pump.No problem found with the wireless connectivity functions of the comm module.Determined that the fault was with the host pump not the comm module.

Brand Name
CADD SOLIS AMBULATORY PUMP ACCESSORY
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19807783
Report Number9617604-2024-00591
Device Sequence Number20706993
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-01
Device Lot Number18676925
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown